# SDR CALA2022040400871

- Difficulty date: April 3, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 59,798 hours, 25,707 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: D5311278520300
- Condition: Corroded
- Location: Fr20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-05-3-6049) MAIN CABIN, FLOOR CABIN STRUCTURE HAS CORROSION AT FR20 DOT 132-98() BLEND OUT AREA AT MAIN CABIN STR FR20 -Y1588 ORG. THICKNESS 0.07 6 AND INSTALLED FLOOR CABIN WEB IAW SRM 51-42-1144-008. ACCOMPLI 1", MAT REMOVED 0.020, MAT REMAINING 0.051" FOUND TO BE OUT OF L SHED BY EMP#V933986 AT ST BFM AEROSPACE MOBILE. NR#0027224 IMITS (T93631) IAW SRM 51-73-11, REMOVED FLOOR CABIN STR IAW SRM 51-42-11, RECEIVED NEW PART P/N:D5311278520301 / B/N: 000342589
